Electron. J. Diff. Eqns., Vol. 2000(2000), No. 75, pp. 1-10.

Non-collision solutions for a class of planar singular Lagrangian systems

Morched Boughariou

In this paper, we show the existence of non-collision periodic solutions of minimal period for a class of singular second order Hamiltonian systems in R2 with weak forcing terms. We consider the fixed period problem and the fixed energy problem in the autonomous case.

Submitted September 18, 2000. Published December 15, 2000.
Math Subject Classifications: 35D05, 35D10, 58E30.
Key Words: Singular Lagrangian system, periodic solution, non-collision.

Show me the PDF file (129K), TEX file, and other files for this article.

Morched Boughariou
Faculte des Sciences de Tunis
Departement de Mathematiques,
Campus Universitaire, 1060 Tunis, Tunisie
e-mail: Morched.Boughariou@fst.rnu.tn

Return to the EJDE web page